Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



New explicit formulas for the coefficients of $ p$-symmetric functions

Author: Pavel G. Todorov
Journal: Proc. Amer. Math. Soc. 77 (1979), 81-86
MSC: Primary 30C45
MathSciNet review: 539635
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In comparison with Goodman's well-known method and results, we use an alternate method by which we obtain more tractable formulas for the coefficients of p-symmetric univalent functions of classes $ {S^p}$ and $ {\Sigma ^p}$ in terms of the coefficients of their associated functions in the class s. Our method and results are simple and convenient and they make it easier to compute the coefficients for functions in the classes $ {S^p}$ and $ {\Sigma ^p}$, because we obtain a new recursion formula for them.

References [Enhancements On Off] (What's this?)

  • [1] A. W. Goodman, Coefficients for the area theorem, Proc. Amer. Math. Soc. 33 (1972), 438-444. MR 0291437 (45:530)
  • [2] Faà di Bruno, Sullo sviluppo delle funzioni, Ann. di Sci. Mat. Fis. (Tortoloni) 6 (1855), 479-480.
  • [3] -, Note sur une nouvelle formule de calcul différentiel, Quart. J. Math. 1 (1857), 359-360.
  • [4] Charles Jordan, Calculus of finite differences, Chelsea, New York, 1965. MR 0183987 (32:1463)
  • [5] J. Riordan, An introduction to combinatorial analysis, Wiley, New York-London, 1958. MR 0096594 (20:3077)
  • [6] L. Comtet, Advanced combinatorics. The art of finite and infinite expansion, Reidel, Dordrecht and Boston, Mass., 1974. MR 0460128 (57:124)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society